# SDR DHL2004780003

- Difficulty date: February 28, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Condition: Failed
- Location: Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL THREE FUEL FLOW GAUGES WENT TO -0- CLIMBING THROUGH FL330, 28V DC AND 115 VAC FUEL FLOW CIRCUIT BREAKERS ARE POPPED.  REPLACED FUEL FLOW POWER SUPPLY PER B-727 M/M 73-31-12.  INDICATION NORMAL ON GROUND RUN-UP IAW JRH 5.2, AND GMM 20.4.
